# SDR C8GA20080001

- Difficulty date: January 3, 2008
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N808EA
- Make and model: Boeing 727225
- Aircraft serial: 22439
- Aircraft time: 43,418 hours, 27,747 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod
- Part number: 69678896
- Condition: Broken
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 1723 FROM ROC TO TOL, DURING GEAR RETRACTION AT POSITIVE CLIMB RATE CREW HEARD A LOAD "POP" FROM THE NOSE GEAR FOLLOWED BY THE ILLUMINATION OF THE RED DOOR INDICATOR LIGHT ON THE FRONT PANEL.  THE AIRCRAFT RETURNED TO ROC WHERE IT LANDED WITHOUT INCIDENT.  POST FIGHT INSPECTION REVEALED THAT THE NOSE LANDING GEAR DOOR SYNCHRONIZATION ROD WAS BROKEN.  REMOVED AND REPLACED NLG DOOR SYNCHRONIZING ROD, RIGGED DOOR AND PERFORMED GEAR SWING, OPERATIONAL CHECK GOOD.  NO OTHER DEFECTS WERE NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
